Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 300, Number 1

All articles in this issue are freely accessible.

Eisenstein series and the Selberg trace formula. II
H. Jacquet and D. Zagier.
Trans. Amer. Math. Soc. 300 (1987), 1-48
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 871663
Knapp-Wallach Szegő integrals. II. The higher parabolic rank case
B. E. Blank.
Trans. Amer. Math. Soc. 300 (1987), 49-59
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 871664
A dimension formula for Hermitian modular cusp forms of degree two
Min King Eie.
Trans. Amer. Math. Soc. 300 (1987), 61-72
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 871665
Complex geometry and the asymptotics of Harish-Chandra modules for real reductive Lie groups. I
Luis G. Casian and David H. Collingwood.
Trans. Amer. Math. Soc. 300 (1987), 73-107
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 871666
The Szegő projection: Sobolev estimates in regular domains
Harold P. Boas.
Trans. Amer. Math. Soc. 300 (1987), 109-132
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 871667
Wrappings of permutations
Saul Stahl.
Trans. Amer. Math. Soc. 300 (1987), 133-152
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 871668
The homology and higher representations of the automorphism group of a Riemann surface
S. A. Broughton.
Trans. Amer. Math. Soc. 300 (1987), 153-158
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 871669
A global approach to the Rankin-Selberg convolution for $GL(3,Z)$
Solomon Friedberg.
Trans. Amer. Math. Soc. 300 (1987), 159-174
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 871670
Orthogonal polynomials, measures and recurrences on the unit circle
Paul Nevai.
Trans. Amer. Math. Soc. 300 (1987), 175-189
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 871671
Periodic phenomena in the classical Adams spectral sequence
Mark Mahowald and Paul Shick.
Trans. Amer. Math. Soc. 300 (1987), 191-206
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 871672
Oscillatory phenomena associated to semilinear wave equations in one spatial dimension
T. Cazenave and A. Haraux.
Trans. Amer. Math. Soc. 300 (1987), 207-233
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 871673
Stability results for a diffusion equation with functional drift approximating a chemotaxis model
James M. Greenberg and Wolfgang Alt.
Trans. Amer. Math. Soc. 300 (1987), 235-258
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 871674
Forbidden intersections
Peter Frankl and Vojtěch Rödl.
Trans. Amer. Math. Soc. 300 (1987), 259-286
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 871675
Two-dimensional nonlinear boundary value problems for elliptic equations
Gary M. Lieberman.
Trans. Amer. Math. Soc. 300 (1987), 287-295
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 871676
Topological conjugacy and transitivity for a class of piecewise monotone maps of the interval
Louis Block and Ethan M. Coven.
Trans. Amer. Math. Soc. 300 (1987), 297-306
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 871677
On weakly countably determined Banach spaces
Sophocles Mercourakis.
Trans. Amer. Math. Soc. 300 (1987), 307-327
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 871678
Area and Hausdorff dimension of Julia sets of entire functions
Curt McMullen.
Trans. Amer. Math. Soc. 300 (1987), 329-342
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 871679
Matrices whose powers are $M$-matrices or $Z$-matrices
Shmuel Friedland, Daniel Hershkowitz and Hans Schneider.
Trans. Amer. Math. Soc. 300 (1987), 343-366
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 871680
Whitney continua of curves
Hisao Kato.
Trans. Amer. Math. Soc. 300 (1987), 367-381
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 871681